Optimality conditions and the basic constraint qualification for quasiconvex programming

この論文にアクセスする

抄録

In this paper, we consider optimality conditions and a constraint qualification for quasiconvex programming. To the purpose, we introduce a generator and a new subdifferential for quasiconvex functions by using Penot and Volle's theorem.

収録刊行物

  • Nonlinear Analysis : Theory, Methods & Applications

    Nonlinear Analysis : Theory, Methods & Applications 74(4), 1279-1285, 2011-02-15

    Elsevier

各種コード

  • NII論文ID(NAID)
    120005647351
  • 本文言語コード
    ENG
  • 資料種別
    journal article
  • ISSN
    0362-546X
  • データ提供元
    IR 
ページトップへ